# SDR EE4Y2018080907041

- Difficulty date: July 24, 2018
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737
- Aircraft serial: 26316
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE MAINTENANCE SERVICE COO FOUND AT BS 178 BULKHEAD SEVERAL PARTS DAMAGED, THE AFFECTED PARTS WERE
REPAIRED OR REPLACED AS FOLLOWS:
1- LH SIDE CHORD WITH CRACK AT WL 207 / REPLACED CHORD PER S/B 737-53A1173 REV 4 SECTION 3 ACCOMPLISHMENT
INSTRUCTIONS AND BOEING DWG. 65C37590.

2- RH SIDE CHORD WITH CRACK AT WL 207 / REPLACED CHORD PER S/B 737-53A1173 REV 4 SECTION 3 ACCOMPLISHMENT
INSTRUCTIONS AND BOEING DWG. 65C37590.

3- AT WL 207, LBL 27 FLOOR STRUCTURE WITH CORROSION / REPLACED LH WEB PER S/B 737-53A1173 REV 4, FIG. 68
SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG. 65C37590.

4- AT WL 207, RBL 27 FLOOR STRUCTURE WITH CORROSION / REPLACED RH WEB PER S/B 737-53A1173 REV 4, FIG. 68
SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG. 65C37590.

5- AT WL 177.5, LBL 5.7 VERTICAL BEAM WEB WITH CRACKS (2 EA) / REPAIRED VERTICAL BEAM WEB PER S/B 737-53A1225
REV 1, FIG. 11 SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG 65C38473.

6- AT WL 177.5, RBL 5.7 VERTICAL BEAM WEB WITH CRACK / REPAIRED VERTICAL BEAM WEB PER S/B 737-53A1225 REV 1,
FIG. 11 SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG 65C38473.

7- AT WL 234, RBL 10.2, BULKHEAD WEB WITH CRACK / REPAIRED WEB PER S/B 737-53A1173 REV 4, FIG. 20 AND 25
SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG. 65C37590.

8- AT WL 234, LBL 8.2 AND LBL 12, BULKHEAD WEB WITH CRACKS (2 EA) / REPAIRED WEB PER S/B 737-53A1173 REV 4,
FIG. 20 AND 25 SECTION 3 ACCOMPLISHMENT INSTRUCTIONS AND BOEING DWG. 65C37590.
